# SDR ASOA2018091025185

- Difficulty date: September 2, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL IS CORRODED AROUND NUTPLATE HOLES FS 529.00 TO FS 544.00. COMPLIED WITH EC/TC REO 601R-53-41-666 01 AND REO 601R-53-41-666 REV C DATED 11/06/2012 AS WRITTEN.
